# SDR SIMA20201014002

- Difficulty date: October 14, 2020
- Submitted: November 7, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD NUT PLATE HOLES HAVE SURFACE CORROSION.  C/A: UPON FURTHER INVESTIGATION FOUND 3 NUTPLATE HOLES TO BE OUT OF ALLOWABLE LIMITS ON CARGO DOOR FWD FRAME, IAW EMB-145 SRM 52-30-04 RE.  PERFORMED 3 CUTOUTS TO REMOVE DAMAGE AND FABRICATED AND INSTALLED DOUBLERS AND FILLERS, IAW EMB-145 SRM 52-30-04 RE.  ALL OTHER BLENDED AREAS ARE WITHIN ALLOWABLE LIMITS, IAW EMB-145 SRM 52-30-04 AD.
